Alert archive / Puerto Rico / Small Craft Advisories in 2017
Small Craft Advisory 1, NWS JSJ
NWS JSJ issued this small craft advisory at Jan 6, 2017, 2:26 AM CST. It took effect at Jan 7, 2017, 6:00 AM CST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2017, 2:26 AM CST (08:26 UTC)
- In effect from
- Jan 7, 2017, 6:00 AM CST
- Expired
- Jan 8, 2017, 2:18 AM CST
- In force
- 20 hr
- Issued by
- NWS JSJ
The text
As transmitted.
749 WHCA72 TJSJ 060826 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 426 AM AST FRI JAN 6 2017 ...HAZARDOUS SEAS EXPECTED DURING THE WEEKEND... .A LONG PERIOD NORTHEASTERLY SWELL IS FORECAST TO REACH THE ATLANTIC WATERS AND THE ANEGADA PASSAGE ON SATURDAY. HAZARDOUS SEAS ARE EXPECTED TO CONTINUE THROUGH AT LEAST SUNDAY. AMZ722-732-061630- /O.NEW.TJSJ.SC.Y.0001.170107T1200Z-170108T0700Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 426 AM AST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 3 AM AST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO 3 AM AST SUNDAY. * WINDS...EAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-061630- /O.NEW.TJSJ.SC.Y.0001.170107T1200Z-170108T1800Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 426 AM AST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 2 PM AST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO 2 PM AST SUNDAY. * WINDS...EAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
114 WHCA72 TJSJ 061424 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1024 AM AST FRI JAN 6 2017 ...HAZARDOUS SEAS EXPECTED DURING THE WEEKEND... .A LONG PERIOD NORTHEASTERLY SWELL IS FORECAST TO REACH THE ATLANTIC WATERS AND THE ANEGADA PASSAGE BY EARLY SATURDAY. HAZARDOUS SEAS ARE EXPECTED TO CONTINUE THROUGH AT LEAST SUNDAY. AMZ722-732-062230- /O.CON.TJSJ.SC.Y.0001.170107T1200Z-170108T0700Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1024 AM AST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO 3 AM AST SUNDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-062230- /O.CON.TJSJ.SC.Y.0001.170107T1200Z-170108T1800Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 1024 AM AST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO 2 PM AST SUNDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
969 WHCA72 TJSJ 061927 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 327 PM AST FRI JAN 6 2017 ...HAZARDOUS SEAS EXPECTED DURING THE WEEKEND... .A LONG PERIOD NORTHEASTERLY SWELL IS FORECAST TO REACH THE ATLANTIC WATERS AND THE ANEGADA PASSAGE BY EARLY SATURDAY. HAZARDOUS SEAS ARE EXPECTED TO CONTINUE THROUGH AT LEAST SUNDAY. AMZ722-732-070330- /O.EXT.TJSJ.SC.Y.0001.170107T1200Z-170108T1800Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 327 PM AST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM SATURDAY TO 2 PM AST SUNDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-070330- /O.CON.TJSJ.SC.Y.0001.170107T1200Z-170108T1800Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 327 PM AST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO 2 PM AST SUNDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
129 WHCA72 TJSJ 070101 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 901 PM AST FRI JAN 6 2017 ...HAZARDOUS SEAS EXPECTED DURING THE WEEKEND... .A LONG PERIOD NORTHEASTERLY SWELL IS FORECAST TO REACH THE ATLANTIC WATERS AND THE ANEGADA PASSAGE BY EARLY SATURDAY. HAZARDOUS SEAS ARE EXPECTED TO CONTINUE THROUGH AT LEAST SUNDAY. AMZ722-732-070915- /O.EXT.TJSJ.SC.Y.0001.170107T1200Z-170108T0900Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 901 PM AST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM SATURDAY TO 5 AM AST SUNDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-070915- /O.CON.TJSJ.SC.Y.0001.170107T1200Z-170108T1800Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 901 PM AST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO 2 PM AST SUNDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
125 WHCA72 TJSJ 070838 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 438 AM AST SAT JAN 7 2017 ...HAZARDOUS SEAS EXPECTED TO CONTINUE OVER THE WEEKEND... .A LONG PERIOD NORTHEASTERLY SWELL WILL ARRIVE AND SPREAD ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES TODAY. HAZARDOUS SEAS ARE EXPECTED TO CONTINUE THROUGH AT LEAST SUNDAY. AMZ722-732-071645- /O.EXT.TJSJ.SC.Y.0001.170107T1200Z-170108T1200Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 438 AM AST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 8 AM AST SUNDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-071645- /O.CON.TJSJ.SC.Y.0001.170107T1200Z-170108T1800Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 438 AM AST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 PM AST SUNDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
018 WHCA72 TJSJ 071437 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1037 AM AST SAT JAN 7 2017 ...HAZARDOUS SEAS EXPECTED TO CONTINUE OVER THE WEEKEND... .A LONG PERIOD NORTHEASTERLY SWELL WILL ARRIVE AND SPREAD ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES TODAY. HAZARDOUS SEAS ARE EXPECTED TO CONTINUE THROUGH AT LEAST SUNDAY. AMZ722-732-072245- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-170108T1200Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1037 AM AST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-072245- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-170108T1800Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 1037 AM AST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST SUNDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
550 WHCA72 TJSJ 071952 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 352 PM AST SAT JAN 7 2017 ...HAZARDOUS SEAS EXPECTED TO CONTINUE OVER THE WEEKEND... .A NORTHEASTERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND LOCAL PASSAGES TONIGHT. HAZARDOUS SEAS ARE EXPECTED TO CONTINUE THROUGH THE EARLY AFTERNOON ON SUNDAY. AMZ722-732-080400- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-170108T1200Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 352 PM AST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-080400- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-170108T1800Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 352 PM AST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST SUNDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
856 WHCA72 TJSJ 080106 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 906 PM AST SAT JAN 7 2017 ...HAZARDOUS SEAS EXPECTED TO CONTINUE THROUGH TONIGHT... .A NORTHEASTERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND LOCAL PASSAGES TONIGHT. HAZARDOUS SEAS ARE EXPECTED TO CONTINUE THROUGH THE EARLY MORNING HOURS ON SUNDAY. AMZ722-732-080600- /O.EXT.TJSJ.SC.Y.0001.000000T0000Z-170108T0600Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 906 PM AST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM AST SUNDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 4 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-080915- /O.EXT.TJSJ.SC.Y.0001.000000T0000Z-170108T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 906 PM AST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM AST SUNDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
567 WHCA72 TJSJ 080818 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 418 AM AST SUN JAN 8 2017 ...MARINE CONDITIONS IMPROVING ACROSS THE ATLANTIC WATERS... .NORTHEASTERLY SWELL CONTINUES TO FADE. HOWEVER...ANOTHER LONG PERIOD SWELL FROM THE NORTHWEST IS EXPECTED TO REACH THE REGIONAL WATERS ON TUESDAY. AMZ710-080930- /O.CAN.TJSJ.SC.Y.0001.000000T0000Z-170108T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 418 AM AST SUN JAN 8 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS OF 7 FEET ARE NO LONGER EXPECTED. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. HOWEVER, SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE ATLANTIC WATERS AND PASSAGES AS SEAS UP TO 6 FEET AND WINDS UP TO 20 KNOTS ARE EXPECTED TO CONTINUE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 7:53 PM CST, 6 hours 33 minutes earlier.
Area forecast discussion, Jan 5, 7:53 PM CST, 6 hours 33 minutes before
Area Forecast Discussion National Weather Service San Juan PR 953 PM AST Thu Jan 5 2017 .UPDATE... Fair weather conditions with little or no shower activity prevailed this evening across the region. However, shower activity is increasing from the east across the local waters. Some of these showers are moving inland across the U.S. Virgin Islands. However, fair weather conditions are expected to prevail across the islands overnight, as most of the showers are expected across the regional waters. Once again, limited shower activity is expected across Puerto Rico and the U.S. Virgin Islands tomorrow, during the Three King Day Celebration. && .AVIATION... VFR conditions will continue over all the terminals through 06/18z. Isolated light showers could develop over the waters through this period,and could affect the local terminals from time to time. Low level winds will be light and variable through 6/12z becoming east southeast at 10 to 15 kts after 06/12z. && .MARINE... Mariners can expect seas between 2 and 5 feet and winds below 18 knots overnight. Marine conditions should remain calm during the rest of the night. However, a long period swell is expected during the weekend and marine conditions may become hazardous. && .PREV DISCUSSION... /issued 203 PM AST Thu Jan 5 2017/ SYNOPSIS...Surface high pressure will continue to cause a moderate E to ESE wind flow for the next several days. A polar trough with an associated frontal boundary is expected to exit the eastern coast of the US during the weekend and approach the local islands by late Monday. Upper ridge will continue over the local area for the next several days as well. Mainly fair weather is expected through Saturday. DISCUSSION...Fair weather has been observed today across the local islands. A small patch of moisture moved in early in the morning hours but the dry air behind it moved in quickly. Fair weather is expected to continue for the rest of the day with only a slight chance of showers across the NW corner of PR. This pattern of mainly fair weather is expected also on Friday and Saturday as only patches of limited moisture with no real upper level support will only allow brief passing showers and also limited shower activity developing across areas of sea breeze convergence across the western sections of PR. A larger patch of moisture moves in on Sunday which could cause more widely scattered showers over the local waters. Thereafter, a polar trough and associated frontal boundary will approach the local area for early in the upcoming week, keeping the local islands under more persistent moisture and a northeasterly wind flow. That should cause cloudiness and persistent scattered showers across the local area through next Friday. However the confidence is low to moderate as the latest model guidance shifted significantly compared to the long range forecast it was showing yesterday. AVIATION...VFR conds expected at all the terminals through 06/18z. Isold SHRA could develop and move in the vicinity of the terminals...however no significant impact expected. E to SE at 10-15 kt will prevail through 05/22z becoming light and variable overnight before increasing again to 10-15 kt after 06/12z. MARINE...Local seas are relatively calm as reported by the local buoys. Generally seas of under 6 feet and under 20 knots can be expected for the rest of the day and tonight. Occasional moments of winds of up to 20 knots can be expected across the nearshore Atlantic waters to the north of Puerto Rico during the daytime over the next few days. Otherwise the marine conditions should remain relatively calm until this Saturday when a northeasterly swell invades the local waters and the marine conditions may become hazardous until Monday. && .PRELIMINARY POINT TEMPS/POPS... SJU 74 86 74 86 / 10 10 0 10 STT 74 84 75 84 / 10 10 10 10 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...None. VI...None. AM...None. && 71/27
Hazardous weather outlook, Jan 5, 4:04 AM CST, 22 hours 22 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 508 AM AST JUEVES 5 DE ENERO DE 2017 AMZ710>745-PRZ001>013-060915- SAN JUAN Y VECINDAD-NORESTE-SURESTE-ESTE INTERIOR- NORTE CENTRAL-CENTRAL INTERIOR-PONCE Y VECINDAD-NOROESTE- OESTE INTERIOR-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS DEL ATLANTICO Y LAS AGUAS COSTERAS DEL CARIBE- 508 AM AST JUEVES 5 DE ENERO DE 2017 ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 20 MPH ES POSIBLE A LO LARGO DE LAS AGUAS COSTERAS DEL NORTE DE PUERTO RICO ESTA TARDE. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LA MAYORIA DE LAS PLAYAS A LA LARGO DE LA COSTA NORTE DE PUERTO RICO Y ISLA CULEBRITA. .DIAS DOS HASTA SIETE...VIERNES A MIERCOLES UN RIESGO MODERADO DE CORRIENTES SUBMARINAS SE ESPERA QUE CONTINUE PARA EL RESTO DE LA SEMANA LABORAL A TRAVES DE LA COSTA DEL ATLANTICO DE PUERTO RICO. UN RIESGO ALTO ES POSIBLE DURANTE EL FIN DE SEMANA. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-060915- SAN TOMAS SAN JOHN E ISLAS ADYACENTES-SANTA CRUZ- AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 508 AM AST JUEVES 5 DE ENERO DE 2017 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES. .DIA UNO...HOY Y ESTA NOCHE .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LAS PLAYAS DEL NORTE Y ESTE DE SANTA CRUZ. .DIAS DOS HASTA SIETE...VIERNES A MIERCOLES UN RIESGO MODERADO DE CORRIENTES SUBMARINAS SE ESPERA QUE CONTINUE PARA EL RESTO DE LA SEMANA LABORAL A TRAVES DE SANTA CRUZ. UN RIESGO ALTO ES POSIBLE DURANTE EL FIN DE SEMANA. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.
Nearby
Small Craft Advisories in Puerto Rico, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.